Translator Disclaimer
15 May 2020 The Fourier expansion of modular forms on quaternionic exceptional groups
Aaron Pollack
Duke Math. J. 169(7): 1209-1280 (15 May 2020). DOI: 10.1215/00127094-2019-0063

Abstract

Suppose that G is a simple adjoint reductive group over Q, with an exceptional Dynkin type and with G(R) quaternionic (in the sense of Gross and Wallach). Then there is a notion of modular forms for G, anchored on the so-called quaternionic discrete series representations of G(R). The purpose of this paper is to give an explicit form of the Fourier expansion of modular forms on G, along the unipotent radical N of the Heisenberg parabolic P of G.

Citation

Download Citation

Aaron Pollack. "The Fourier expansion of modular forms on quaternionic exceptional groups." Duke Math. J. 169 (7) 1209 - 1280, 15 May 2020. https://doi.org/10.1215/00127094-2019-0063

Information

Received: 28 June 2018; Revised: 5 August 2019; Published: 15 May 2020
First available in Project Euclid: 21 April 2020

zbMATH: 07198475
MathSciNet: MR4094735
Digital Object Identifier: 10.1215/00127094-2019-0063

Subjects:
Primary: 11F03
Secondary: 11F30, 20G41

Rights: Copyright © 2020 Duke University Press

JOURNAL ARTICLE
72 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.169 • No. 7 • 15 May 2020
Back to Top